# SDR DALA13068915642

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA BS 1640  RBL 1-10 . TOP FLANGE OF FLOORBEAM CORRODED. CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-51, PG. 104.  REPAIRED FLOORBEAM IAW SRM 53-00-51, REPAIR 3, PG 201-206.
